skin-hair-icon
Acne and dark spots
I have so many acne on my cheeks and forehead and while itching it gets scratch ..Now I have so many black spots on my face and forehead ,it looks very bad ..How to remove these spots.I consulted a chemist and he gave me Elosone-HT bt it doesn't work and discolour my face..
75 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anchal Shah
Dermatologist 7 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello, First of all, stop applying cream that chemist has given you. You should not rely on chemist advice because he is not a doctor . H e has given you a steroid cream, which is very harmful if used on skin without doctors advice. You can read articles on internet regarding " SIde effects on steroid cream on facial skin". For your current problem, take care of following points: 1. apply sunscreen, when ever you go outdoors. Use physical protection in form of cap, umbrella to guard your skin against sun. 2. avoid scratching or pricking face areas 3. use good moisturiser, when ever there is itchy sensation over skin. 4. Consult a dermatologist in person so that they can prescribe you cream and suggest treatment to reduce blemishes and improve skin tone as well
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.